# SDR 011271

- Difficulty date: December 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 29,496 hours, 32,049 cycles
- Engine: Ge CT75A2
- Engine time: 21,839 hours, 22,379 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 6120 · Propeller Controlling System
- Part: Panel
- Condition: Malfunctioned
- Location: Rt Ctot
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF WHEN THE CTOT ON THE RT SIDE ARMED AND THEN DISARMED.
